Posted by: rose | 2011-07-19


my daughter has hiv and her t count is below 200 has thrust in her mouth daily and wont take her medication because she believes that she has no hiv and that its the medication stealing her imune system

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is very important that she understands that taking the ARV's are extremely important and can help her to live a productive healthy life. With a CD4 count below 200, it is very important to start with treatment immediately. She can consult an HIV counsellor to understand her conditon better. You will have to take her to the doctor for anti-fungal treatment for the mouth thrush and ulcers.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Bike | 2011-07-19

Hi Rose, Please explain what is thrust in the mouth, what is the symptoms ???

Reply to Bike

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.